# SDR ASOA200900783

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 27,436 hours, 24,048 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON PUTTING GEAR UP GOT GEAR DISAGREE W/ MAINS UP AND NOSE GEAR DOWN.  NOSE DOOR OPEN RED AMBER WOW INPUT, NWS INOP.  RAN QRH GOT NOSE AND GEAR TO AGREE, ALSO GOT NWS BACK.  RETURNED TO ATL.  FLT 4971 DEL 62 MINS.  AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED, EQUIPMENT WAITING.
